# SDR IPXA2021052469768

- Difficulty date: May 19, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,745 hours, 14,202 cycles
- Engine: Pwa PW4158
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 2214050523
- Part serial: 0766001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 ENGINE NOSE COWL AFT BULKHEAD LH SIDE AT 9 O'CLOCK POSITION HAS A CRACK AT THE DRAIN ELBOW ON AFT BULKHEAD WEB.REPAIRED NOSE COWL AFT BULKHEAD WEB PER PW SRM 54-10-00 REPAIR 14
